# SDR SWAA2024040958875

- Difficulty date: March 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TIE CLIP LOCATED BS 277 AND S-10R.   REPLACED TIE CLIP IAW SRM 51-40-02-0G-0 & DWG 141A110 SHEET 39 REV -. MEASURED CRACK L: 0.293.
